This is a silly question, bc I think I already know the answer. I've been taking Klonopin 1mg one a day before bed for about 3 weeks. Then last week I cut the 1mg into half before bed. Have been fine. A couple days ago though I missed a dose of my lexapro 10mg for one day but I had no issues that day I missed it and no problems after getting back on track.
Now lastnight about 10:30pm my tummy started rolling and felt kinda yucky I had the urge to go to the bathroom and had diarhea (diarrhea) lastnight. I took a Klonopin bc I got paranoid about getting the stomach flu. I dread and fear the stomach flu like no other. Anyways I was also having lots of sinus drainage or post nasal drip going down my throat...
I woke up today slept great, but on my way to work this morning I had a cup of SODA. Bad idea and a breakfast bar. My stomach cramped and then went to lunch with some guys from work, wasn't hungry for lunch but made myself eat a bowl of broccoli and cheese soup and a PEPSI.
Had to hit the restroom about 4 or 5 times today:tonight with bouts of diarrhea.
I can still feel the drainage pouring down my throat when I swallow. I thought for a bit if this is bc I have the stomach bug? Or is it bc I missed 1 day of lexapro? Or bc I cut down on my Klonopin a week ago?
I'm gonna go with post nasal drip and an empty stomach mixed with too many acidy beverages today.
Or it could be a little bug, but the stomach bug that's going around here is a short 24 he bug with vomiting. I have not vomited. But have felt like it at times. But I know too much mucus in your belly can make you feel really yucky nauseous and have diarrhea.
So I'm saying that's the more likeliness. And it will eventually go away.
I took a Klonopin just went ahead and took a full 1mg tonight to calm my nerves about the fear of puking.
Also took a zyrtec, an antihistimine to stop the post nasal.
Good luck! It sounds like allergies to me too, but as far as stomach things go I really have no idea what I'm talking about :) All I know is about 99.8% of the time my stomach feels horrible, sick, just yucky.....and I have no idea why. I don't think it has anything to do with your meds though, in all my med missing history I've never noticed it affect my stomach. The anxiety itself however is a different story, my stomach is out of control when my anxiety is bad.
yeah, my anxiety causes my stomach to have bad butterflies which in return causes no appetite, and sometimes diarhea (diarrhea), but i don't feel ill. I think this is def. the post nasal drip and mucus filling up in my stomach mixing with the stomach acid etc. b/c i don't feel hungry, and its just causing me to have diarhea (diarrhea)... yuck. feeling a tad better today, not much appetite, but im gonna keep taking the zyrtec for a while, clear up this post nasal drip. That should help the problem. I'm leaving work here in a bit, just to lay down and rest. I feel wore out from yesterday.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.